# SDR P5CA2020052900166

- Difficulty date: May 24, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,859 hours, 4,345 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008108
- Part serial: SE16025
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN`S OXY MASK BAFFLE IS BAD.  REMOVED & REPLACED CAPTAIN`S OXY MASK IAW AMM 35-11-51-401.
